Wednesday, May 15, 2013

Peeing like a Smurf

I am currently doing Lupron injections and taking Estrace to build my lining for a nice plush bed for those embabies to settle in to.  My lining check is this Friday.  If all goes well, the transfer will be next Friday.

My first go round of taking the Estrace tablets didn't quite get the lining exactly where Dr. W wanted to see it, so at the lining check she directed me to take one tablet vaginally, in addition to what I had already been taking orally.  I originally wrote about that in my You Want Me to Stick It Where post back in November.

Knowing that I needed a little extra last time, we planned from the beginning that I would take 5 doses of Estrace this time around - 3 orally and 2 vaginally.  So, I get the pleasure of not only taking my morning dose of the little blue pill, I also get the pleasure (not!) of sticking one up my hoo-ha.  Then I take my afternoon dose orally.  Then in the evening, I get to take another one orally AND vaginally again!

As a result, my underwear are getting nice blue stains and I am peeing like a smurf.  Okay, the pee itself is not blue, but boy am I getting some pretty tp when I wipe.  My vay-jay is also not feeling too happy

Too much info?  Oh well.  Just sharing the joys of this whole process with you!

33 comments:

  1. A blue hoo ha! That is pretty smurfy!

    ReplyDelete
  2. hahaha oh the joys of fertility drugs...

    ReplyDelete
    Replies
    1. Got to have a sense of humor and laugh about it when we can :)

      Delete
  3. Ha ha! A blue hoo ha! Better than blue balls! Sorry... too much?

    LOL!!

    ReplyDelete
    Replies
    1. Nothing is too much when it comes to this stuff! lol

      Delete
  4. Guess all you can do is have a good sense of humor about it lol :) It'll all be worth it in the end!

    ReplyDelete
  5. makes me happy I just had estrogen patches. I did have to take progesterone vaginally but it was a nice cream color so nothing too disturbing. The things we put ourselves through ;)

    ReplyDelete
    Replies
    1. I actually only have take it vaginally for 5 days, so that's not too bad. I HATED the crinone though!!! I'd rather do the PIO injections than the crinone vaginally. Ugh!

      Delete
  6. At least they're kind enough to not make them red! Should we buy stock in panty liners?

    ReplyDelete
    Replies
    1. Haha! Yes, red would be even worse.

      Delete
  7. Ha ha love this! I agree with Jamie, at least it isn't red. ;)

    ReplyDelete
  8. Praying this works out for you! Very exciting that its all starting.

    ReplyDelete
    Replies
    1. Only a week to go! Yikes. Kind of scary too.

      Delete
  9. are you saying your cervical mucus is the color of your blog backdrop!? lol! so glad that your next cycle is upon us!! keep up updated!!

    ReplyDelete
  10. Haha I just posted about this as well, since I'm taking Estrace vaginally for my endo biopsy this month. I'm actually very tempted to take a picture of a liner and post it, since it can't even be considered gross...it just looks like those old pad commercials from the 80s where they used blue liquid! C'mon...if you do it, I'll do it. I can't be the only gross one. ;)

    ReplyDelete
    Replies
    1. So funny that we both posted about our smurfy good times! I can be the ultimate in gross, but I can't make myself actually take a picture of it. I would definitely get a kick out of it if you do though!

      Delete
  11. I have to say Amber, I love the humor of you and your fellow bloggers during all of this. True believer that laughter will get you through the worst of times! Prayers and love coming your way always! Best wishes for the 24th!!!!
    Also, check your email, hoping to get your answer soon. Love you lots, Auntie

    ReplyDelete
    Replies
    1. Thank you Aunt D. I'll answer your email soon! I have to check with T.

      Delete
  12. My SIL had to get an RX for diflucan after all that estrace and progesterone, those meds are NOT kind to the vajayjay.. Not kind at all!

    ReplyDelete
    Replies
    1. No they aren't! Thankfully, I only have to do this for 5 days. The crinone absolutely killed my vajayjay. So glad to not be using that!

      Delete
  13. Ah, that just sounds lovely. Glad to hear that things are moving along and I hope that everything looks great on Friday. How are things going with the playoffs?

    ReplyDelete
    Replies
    1. We are a go! Lining at 9.4! We won our Play-In game, which puts us into the State tournament! Thanks for asking about softball :)

      Delete
  14. I laughed. I mean, I'm sorry you're stuck in situation where you have to do all of this, but at the same time, I'm glad that this process exists and you can see the funny (blue hoo-ha) side of it.

    Fingers crossed!

    ReplyDelete
    Replies
    1. I'm glad you laughed! Gotta have a sense of humor about all this :)

      Delete
  15. Amber, this is infertility. There's no such thing as TMI. (-:

    ReplyDelete
    Replies
    1. Lol! Thanks Em :) You are so right.

      Delete
  16. I am new to the bloging world, I wish you all the best with your transfer. I have read through a lot of your posts to catch up. I can relate to so many! So many of the other comments are totally true TMI doesn't exist with infertility :) Happy to have found this blog :)

    ReplyDelete
    Replies
    1. Thank you so much for visiting my blog Lindsey! Do you have a blog? I would love to check it out and show my support but I don't see a link.

      Delete